# SDR CALA2025032803292

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 90,810 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND CRACK IN OPEN HOLE, AT AFT LOWER CORNER FUSELAGE SKIN, FWD SERVICE DOOR,DURING INSPECTION ROTARY SCANNER PER 767 NDT MANUAL PART 6, 51-00-16. IT WAS PERFORMED PERMANENT REPAIR AS PER SRM 53-10-01-2R-1, DETAIL III, FIGURE 201.  THIS IS A CATEGORY B REPAIR; IT IS NECESSARY TO PERFORM THE INSPECTION REQUIREMENTS AS PER SRM 53-10-01-2R-1 PARAGRAPH 5.A TABLE  INSPECTION THRESHOLD - 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 6,000 MAXIMUM FLIGHT CYCLES FROM THE REPAIR INSTALL ATION, WHICHEVER OCCURS LATER. REPEAT INSPECTION EVERY 3,000 FLI GHT CYCLES. THIS REPAIR WAS ACCOMPLISHED AT THE #1RH FWD SERVICE DOOR CUTOUT, AFT LOWER CORNER. APPROVED.
